# SDR IPXA2019063043913

- Difficulty date: June 12, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 17,508 hours, 10,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: A57112440201
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR INSIDE CENTER WING BOX RT FR47 DOUBLER HAS 7 EA GOUGES. REPAIR PER EO #A300-5710-73067-A.
